# SDR DALA2025041702978

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: SECUNDARY FINDING CORROSION UPPER SKIN LOWER SURFACE AT LEVEL RIB15 T RAILING EDGE ON RH WING. C/A: COMPLIED WITH ER/A 624251-14 REV ORIGINAL MATCHES WITH ALL STEPS OF PRI 624251-14 REV 0,1 AND REV 2 IT IS BEEN VALIDATED.PERFORMED REPAIR INSTRUCTIONS ON TOP SKIN PANEL 2 TEOH BTW RIB 14 TO RIB 16 ON RH WING AS PER ER/A 624251-14 REV ORIGINAL,SECTION I HAS BEEN COMPLIED WITH. (LP: 0915352)
